访问量:112436

  • Holomorphic Curves into ■~N(C) That Share a Set of Moving Hypersurfaces

    YANG LIU;

    Let F be a family of holomorphic curves of a domain D in C into a closed subset X in ■~N(C). Let Q_1(z),…, Q_(2t+1)(z) be moving hypersurfaces in ■~N(C) located in pointwise t-subgeneral position with respect to X. If each pair of curves f and g in F share the set {Q_1(z),…, Q_(2t+1)(z)}, then F is normal on D. This result greatly extend some earlier theorems related to Montel's criterion.

    2019年02期 v.35 97-105页 [查看摘要][在线阅读][下载 173K]
  • Consequence Operators and Information Algebras

    XU GE-NI;LUO QING-JUN;

    In this paper, the continuity of consequence operators is introduced. Relations between consequence operators and their associated information algebras are mainly explored. It is shown that, for any given consequence operator, the associated information algebra can be directly constructed without any additional conditions.Furthermore, if the consequence operators are continous or compact, then the associated information algebras are continuous or compact.

    2019年02期 v.35 106-114页 [查看摘要][在线阅读][下载 144K]
  • Hypersemilattice Strongly Regular Relationson Ordered Semihypergroups

    TANG JIAN;XIE XIANG-YUN;

    In this paper, we ?rst consider the regular and strongly regular relations on ordered semihypergroups in detail. In particular, we introduce the concepts of the hypersemilattice strongly regular relations and complete hypersemilattice strongly regular relations on ordered semihypergroups, and investigate their related properties.Furthermore, the properties of hyper?lters of an ordered semihypergroup are studied,and several related applications are given. Especially, we prove that the equivalence relation N on an ordered semihypergroup S is the least complete hypersemilattice strongly regular relation on S.

    2019年02期 v.35 115-128页 [查看摘要][在线阅读][下载 185K]
  • Existence of Solutions for Fractional Differential Equations with Conformable Fractional Differential Derivatives

    WU YUE-XIANG;HUO YAN-MEI;LIANG HUA-DONG;

    A class of nonlinear fractional differential equations with conformable fractional differential derivatives is studied. Firstly, Green's function and its properties are given. Secondly, some new existence and multiplicity conditions of positive solutions are obtained by the use of Leggett-Williams fixed-point theorems on cone.

    2019年02期 v.35 129-138页 [查看摘要][在线阅读][下载 155K]
  • Hyers-Ulam Stability of First Order Nonhomogeneous Linear Dynamic Equations on Time Scales

    SHEN YONG-HONG;LI YONG-JIN;

    This paper deals with the Hyers-Ulam stability of the nonhomogeneous linear dynamic equation x~?(t)-ax(t) = f(t), where a ∈ R~+. The main results can be regarded as a supplement of the stability results of the corresponding homogeneous linear dynamic equation obtained by Anderson and Onitsuka(Anderson D R, Onitsuka M. Hyers-Ulam stability of first-order homogeneous linear dynamic equations on time scales. Demonstratio Math., 2018, 51: 198–210).

    2019年02期 v.35 139-148页 [查看摘要][在线阅读][下载 167K]
  • Volume Difference Inequalities for the Polars of Mixed Complex Projection Bodies

    HAN BO;ZHANG YUAN-YUAN;WANG WEI-DONG;

    In this paper, based on the notion of mixed complex projection and generalized the recent works of other authors, we obtain some volume difference inequalities containing Brunn-Minkowski type inequality, Minkowski type inequality and Aleksandrov-Fenchel inequality for the polars of mixed complex projection bodies.

    2019年02期 v.35 149-158页 [查看摘要][在线阅读][下载 173K]
  • Long-time Dynamics for Thermoelastic Bresse System of Type Ⅲ

    FU NA;

    This paper considers the thermoelastic beam system of type Ⅲ with friction dissipations acting on the whole system. By using the methods developed by Chueshov and Lasiecka, we get the quasi-stability property of the system and obtain the existence of a global attractor with finite fractal dimension. Result on exponential attractors of the system is also proved.

    2019年02期 v.35 159-179页 [查看摘要][在线阅读][下载 222K]
  • Hermite-Hadamard Type Inequalities for Operator h-preinvex Functions

    LIAN TIE-YAN;TANG WEI;

    Operator h-preinvex functions are introduced and a refinement of HermiteHadamard type inequalities for such functions is established. Results proved in this paper are more general and some known results are special cases.

    2019年02期 v.35 180-192页 [查看摘要][在线阅读][下载 178K]
  • Communications in Mathematical Research Aims and Scope

    <正>Communications in Mathematical Research (CMR) is a comprehensive mathematical journal carrying original papers on pure and applied mathematics. It was launched in September, 1985. The journal is formerly Northeastern Mathematical Journal (NMJ), and

    2019年02期 v.35 193页 [查看摘要][在线阅读][下载 423K]
  • Instructions to Contributors

    <正>1. Papers to be published in CMR are required to be written in English.2. Manuscripts submitted to CMR are expected to be clear in exposition, valid in argument, concise in wording, and reliable in data. They should be submitted electronically along with the LaTex format and pdf files.3. A manuscript should begin with the title of the article, the authors name, and the address (including the affiliation, the city, the province and the postcode). The title should

    2019年02期 v.35 193页 [查看摘要][在线阅读][下载 423K]
  • 下载本期数据